# SDR HEEA954806

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pilot Restraint
- Part number: 110105201
- Condition: Not Proper
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOTS RESTRAINTS NOT FAA APPROVED.
